| Model Number |
816570 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) verified that the roller pump display was punctured and flickering.The fsr replaced the roller pump display and performed verification/release testing.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during use of the device for a non-clinical activity, the roller pump screen was damaged with a rip in it.There was no patient involvement.
Additional Manufacturer Narrative
The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.